# SDR COMA0770065

- Difficulty date: November 12, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 11,332 hours, 8,260 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD AND CROSSBEAM CORRODED.  BLENDED OUT CORROSION IAW SRM 53-21-43, 51-21-11, 51-25-06, 51-42-13 AND 53-11-10.
